# SDR HAIHEEA9968

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 205030889016
- Condition: Mis Mfg
- Location: Fuselage
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRACKET MISMANUFACTURED.  HORNS OPENING ON BRACKETS ARE TOO NARROW.
